# SDR SWAA2025122941132

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 149A721420
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FAIRING FORMER AT BS 663 - 673, RBL 20, WL 142 WORN ON LOWER SIDE OF FORMER.   REMOVED AND REPLACED THE RT LOWER FAIRING FORMER IAW SRM 51-40-02-0G0, AND DWG 149A7216, REV A.
